# SDR TWRA9660

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND EVAC LIGHTS ON ALL SEATS IN 'E' ZONE RIGHT SIDE INOP.  FOUND FUSE BLOWN REPLACED 5 AMP FUSE.  OPS CHECK OK MM 33-51-00. (M)
